Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014

HIV Health and Treatment Issues >> Treatment & Side Effects

Marvel
Unregistered

Hyperglycemia as a result of Protease Inhibitors
      03/29/00 12:24 PM

I found a product for reducing glucose levels. It is called Meishan Tea. They make 4 different kinds of tea and I have people that are showing tremendous results on all 4 kinds. However, the people that are presently taking the tea do not have AIDS. I have been reading many articles on the effects of Protese Inhibitors, and found out that hyperglycemia was a major problem of being on this drug. This tea is completely pure and natural. If you feel that you would like to give this a try instead of taking more pills, please email me and I will send you more information. marvel@netnitco.net



Post Extras: Remind Me!     Notify Moderator

Entire thread
Subject Posted by Posted on
* Hyperglycemia as a result of Protease Inhibitors Marvel 03/29/00 12:24 PM

What's New at TheBody.com

Additional Information
0 registered and 0 anonymous users are browsing this forum.

Moderator:  bogart, TheBody, crabman, riverprincess 



Permissions
      You cannot start new topics
      You cannot reply to topics
      HTML is enabled
      UBBCode is enabled

Thread views: 4385

Jump to

Contact Us | Privacy Statement The Body

*
UBB.threads™ 6.2.3